| Model Number |
02.07.2004L |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Medical device site infection (4845)
| Date of Event |
09/23/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
About 2 years and 10 months after the primary, the patient came in due to infection and the pathogen is unknown.All components revised to gmk-revision system.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 25 september 2025.Gmk-primary 02.07.2004l femoral component cemented std size 4 / left (k090988) lot 2203157: 18 items manufactured and released on 18-may-2022.Expiration date: 26-apr-2027.No anomalies found related to the problem.To date, 17 items of the same lot have been sold with no similar reported event during the period of review.Gmk-primary 02.07.1205l tibial tray fix cemented s.5l (k090988) lot 2200584: 30 items manufactured and released on 25-may-2022.Expiration date: 11-may-2027.No anomalies found related to the problem.To date, 30 items of the same lot have been sold with no similar reported event during the period of review.Gmk-primary 02.07.0512fuc tibial insert u.C.Fix s.5 / 12 mm (k090988) lot 1811654: 25 items manufactured and released on 21-may-2019.Expiration date: 07-may-2024.No anomalies found related to the problem.To date, 16 items of the same lot have been sold with no similar reported event during the period of review.Conclusions: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.